MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET; ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET; ARTHROSCOPE
Catalog Number 7211007
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump displayed an ¿cassette insertion/ pressure off set error¿ when using the pump tube set.The operation had not begun.There was no harm to the patient.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was a relationship found between the returned device and the reported incident from an analysis of the customer provided picture, which shows cassette insertion/pressure offset error message on the d25 control unit.The error message complaint has been confirmed and the root cause has been associated with a component failure.Factors that could have contributed to this reported event include; use of inadequate force while inserting the cassette.The missing component complaint could not confirmed because the device was not returned for evaluation.A review of the device history record showed there were no indications to suggest the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found related failures.A review of the manufacturing process showed steps in the assembly of the device.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
DYONICS 25 DAY TUBE SET
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10073023
Report Number1643264-2020-00243
Device Sequence Number3881910
Product Code HRX
UDI-Device Identifier03596010543608
UDI-Public3596010543608
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7211007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1